# SDR ABXA20130815538

- Difficulty date: August 15, 2013
- Submitted: September 18, 2013
- Operation: Air carrier
- Aircraft: N742AX
- Make and model: Boeing 767232
- Aircraft serial: 22217
- Aircraft time: 83,829 hours, 39,117 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 140T210221922122
- Part serial: NSN
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 522 - S36L TO S39L SHEAR TIES HAVE LIGHT CORROSION CAUSING PAINT TO PEEL.  INSTALLED 3 EA FABRICATED SHEARTIES IAW SRM 51-40-02, PN: 140T2102-219-221-223 SHEARTIES CORRODED 25L FROM 536L TO 539L.  ACFT WAS GROUNDED.
